# SDR CA120103012

- Difficulty date: December 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH UPON FLAP SELECTION, THE FLAPS FAILED AT ZERO. THE FLIGHT CREW CARRIED OUT THE APPROPRIATE QRH PROCEDURES, DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  A FLAP RESET WAS CARRIED OUT ON THE GROUND AND THE FLAPS WERE DEFERRED UNDER MEL.  SOURCE, TSB DAILY REPORT.
